Publication detail

Initial data generating bounded solutions of linear discrete equations

BAŠTINEC, J. DIBLÍK, J. RŮŽIČKOVÁ, M.

Original Title

Initial data generating bounded solutions of linear discrete equations

English Title

Initial data generating bounded solutions of linear discrete equations

Type

journal article

Language

en

Original Abstract

Initial data generating bounded solutions of linear discrete equations are considered.

English abstract

Initial data generating bounded solutions of linear discrete equations are considered.

Keywords

Initial data, bounded solution, linear discrete equation.

RIV year

2007

Released

01.02.2007

Pages from

395

Pages to

406

Pages count

12

BibTex


@article{BUT44603,
  author="Jaromír {Baštinec} and Josef {Diblík} and Miroslava {Růžičková}",
  title="Initial data generating bounded solutions of linear discrete equations",
  annote="Initial data generating bounded solutions of linear discrete equations are considered.",
  chapter="44603",
  journal="Opuscula Mathematica",
  number="3",
  volume="26(2006)",
  year="2007",
  month="february",
  pages="395--406",
  type="journal article"
}